Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 3, pp. 377-404.
@article{ASNSP_1976_4_3_3_377_0,
     author = {Beir\~ao Da Veiga, H.},
     title = {Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {377--404},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {3},
     year = {1976},
     mrnumber = {430883},
     zbl = {0344.35039},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_3_377_0/}
}
TY  - JOUR
AU  - Beirão Da Veiga, H.
TI  - Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1976
SP  - 377
EP  - 404
VL  - 3
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1976_4_3_3_377_0/
LA  - en
ID  - ASNSP_1976_4_3_3_377_0
ER  - 
%0 Journal Article
%A Beirão Da Veiga, H.
%T Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1976
%P 377-404
%V 3
%N 3
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1976_4_3_3_377_0/
%G en
%F ASNSP_1976_4_3_3_377_0
Beirão Da Veiga, H. Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 3, pp. 377-404. http://www.numdam.org/item/ASNSP_1976_4_3_3_377_0/

[1] H. Amann, On the existence of positive solutions of nonlinear elliptic boundary value problems, Indiana Univ. Math. Journal, 21 (1971), pp. 125-146. | MR | Zbl

[2] H. Amann, Nonlinear elliptic equations with nonlinear boundary conditions, Proc. 2nd Scheveningen Conf. on Diff. Eq. (1975), ed. W. ECKHAUS, North-Holland (1976). | MR | Zbl

[3] H. Beirão Da Veiga, Proprietà di sommabilità e di limitatezza per soluzioni di disequazioni variazionali ellittiche, Rendiconti del Seminario Matematico della Università di Padova, 46 (1971), pp. 141-171. | Numdam | MR | Zbl

[4] H. Beirão Da Veiga, Soluzioni forti di equazioni non lineari con vincoli unilaterali sulla frontiera, Lecture at the School « Recenti sviluppi ed applicazioni della teoria delle disequazioni variazionali », Erice (Sicily), 2-12 Mars 1975.

[5] H. Beirão Da Veiga, Differentiability and bifurcation points for a class of monotone nonlinear operators, Annali Mat. Pura Appl. (to appear). | MR | Zbl

[6] H. Brezis, Problémes unilatéraux, J. Math. Pures Appl., 51 (1972), pp. 1-168. | MR | Zbl

[7] H. Brezis, Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations., Contributions to nonlinear functional analysis, E. H. Zarantonello ed., Academic Press (1971), pp. 101-156. | MR | Zbl

[8] H. Brezis - M. Crandall - A. Pazy, Perturbations of nonlinear maximal monotone sets in Banach spaces, Comm. Pure Appl. Math., 23 (1970), pp. 123-144. | MR | Zbl

[9] H. Brezis - W. Strauss, Semi-linear second-order elliptic equations in L1, J. Math. Soc. Japan, 25 (1973) 565-590. | MR | Zbl

[10] G. Da Prato, Somme d'applications non lineaires et solutions globales d'équations quasi-linéaires dans les espaces de Banach, Bollettino U.M.I., 4 (1969), pp. 229-240. | MR | Zbl

[11] G. Da Prato, Somme d'applications non-linéaires, Istituto Nazionale di Alta Matematica, Symposia Mathematica, 7 (1971), pp. 233-268. | MR | Zbl

[12] H. Kestelman, Modern Theories of Integration, Dover Publications, New York (1960). | MR | Zbl

[13] M.A. Krasnosel'Skii, Topological methods in the theory of nonlinear integral equations, Pergamon Press (1973) (english edition).

[14] J.L. Lions, Equations aux derivees partielles et calcul des variations., Cours de la Faculté des Sciences de Paris, 2- semestre (1967), (multigr.).

[15] J.L. Lions - G. Stam-Pacchia, Variational inequalities, Comm. Pure Appl. Math., 20 (1967), pp. 493-519. | MR | Zbl

[16] G. Mintiy, Monotone (nonlinear) operators in Hilbert space, Duke Math. J., 29 (1962), pp. 341-346. | MR | Zbl

[17] G. Minty, On the monotonicity of the gradient of a convex function, Pac. J. Math., 14 (1964), pp. 243-247. | MR | Zbl

[18] J. Necas, Les méthodes directes en théorie des équations elliptiques, Masson et C.ie, Paris (1967). | MR

[19] F. Riesz - B. Sz. NAGY, Leçons d'analyse fonctionnelle, Akadémiai Kiadó, Budapest (1953). | MR | Zbl

[20] G. Stampacchia, Formes bilinéaires coercitives sur les ensembles convexes, C. R. Acad. Sci. Paris, 258 (1964), pp. 4413-4416. | MR | Zbl